# SDR USAA2008122492321

- Difficulty date: December 14, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 34,589 hours, 13,692 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: D3215303000800
- Part serial: AF3396
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - NR 6143508 - CORROSION ON REAR PINTLE PIN OF RIGHT MAIN LANDING GEAR.  REPLACED REAR PINTLE PIN OF RIGHT MAIN LANDING GEAR IAW US AIRWAYS TASK CARD R4M3211.
